×

Found 87 Documents (Results 1–87)

On the dynamics of \(y_{n+1}=\frac{p+y_{n-2}}{qy_{n-1}+y_{n-2}}\). (English) Zbl 1065.39011

Aulbach, Bernd (ed.) et al., New progress in difference equations. Proceedings of the 6th international conference on difference equations, Augsburg, Germany July 30–August 3, 2001. Boca Raton, FL: CRC Press (ISBN 0-415-31675-8/hbk). 425-432 (2004).
MSC:  39A11 39A20
PDFBibTeX XMLCite

Rigorous asymptotic expansions for Lagerstrom’s model equation – a geometric approach. (English) Zbl 1082.34045

PDFBibTeX XMLCite
Full Text: DOI

Asymptotic distributions of statistics based on order statistics and record values and invariant confidence intervals. (English) Zbl 1012.62017

Balakrishnan, N. (ed.) et al., Asymptotic methods in probability and statistics with applications. Papers from the international conference, St. Petersburg, Russia, June 24-28, 1998. Boston, MA: Birkhäuser. 309-320 (2001).
MSC:  62E20 62G30 62G15
PDFBibTeX XMLCite

Structure of invariant confidence intervals containing the main distributed mass. (English. Russian original) Zbl 0713.62051

Theory Probab. Appl. 35, No. 1, 15-26 (1990); translation from Teor. Veroyatn. Primen. 35, No. 1, 15-26 (1990).
Reviewer: W.-D.Richter
MSC:  62G15 62G30
PDFBibTeX XMLCite
Full Text: DOI Link

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software